# SDR AALA20161222002

- Difficulty date: December 19, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 60,370 hours, 7,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 21F IS DETACHED.  SECURED THE SIGN IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
